# SDR 07FDEA04665

- Difficulty date: October 24, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N371FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46609
- Aircraft time: 83,081 hours, 34,005 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0846503
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1 CRACK 4" ON SEAT TRACK AT STA 635 X= 67 CUT APPROX AT STA 666 AND 624 AND REPAIR IAW SRM 53-70-00 VOL 1 FIG 1 AND FIG 11.
